# SDR AALA201509229003

- Difficulty date: September 21, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 2,375 hours, 960 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277001
- Part serial: FR4932
- Condition: Low Pressure
- Location: R3 Door
- Part time: 2,439 hours, 981 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 8148, 3R DOOR INDICATES LOW PRESS ON FLIGHT ATTENDANT PANEL.  SERVICED 3R DOOR BOTTLE IAW AMM 52-10-00-614-001A.  LEAK CHECKED GOOD.  DUE TO 2 LOW PRESS DISCREPANCIES PRIOR, 3R DOOR DAMPER & EMER ASSIST ASSEMBLY R & R 9 28 2015 IAW AMM 52-22-14.  SUPPLEMENTAL, ADDITIONAL PARTS INFO ALSO ADDED.
